MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00542421
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d exalt model d scope was used for a ercp (endoscopic retrograde cholangiopancreatography) procedure on (b)(6), 2026.During the procedure, the scope malfunctioned causing poor quality visualization.The visual feed repeatedly became blurry and moved in and out of focus, making it difficult to maintain a clear and consistent view.There was no patient complications reported as a result of the event.The procedure was completed with the original device.
 
Additional Manufacturer Narrative
Block h6: imdrf code a090208 captures the reportable event of poor-quality visualization.
 
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d exalt model d scope was used for a ercp (endoscopic retrograde cholangiopancreatography) procedure on (b)(6) 2026.During the procedure, the scope malfunctioned causing poor quality visualization.The visual feed repeatedly became blurry and moved in and out of focus, making it difficult to maintain a clear and consistent view.There was no patient complications reported as a result of the event.The procedure was completed with the original device.
 
Additional Manufacturer Narrative
Block h6: imdrf code (b)(6) captures the reportable event of poor-quality visualization.Block h11: the device was not returned; therefore, a physical evaluation could not be performed.Additionally, no device media was available for analysis.Due to the lack of objective evidence, the reported issue of poor image quality could not be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Technical analysis of the device could not be completed because the device was not returned and no supporting data or media were provided.As a result, there was insufficient information to assess device performance or to determine whether a malfunction occurred.The absence of the device and objective evidence limited the ability to perform any functional or failure analysis.Based on the available information, there is insufficient evidence to determine the root cause of the reported poor image quality or the prolonged episode of care.It could not be established whether the issue was related to device performance or procedural factors.The most probable cause is therefore classified as "cause not established".

Brand Name
EXALT MODEL D SINGLE-USE DUODENOSCOPE
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24637867
Report Number3005099803-2026-01013
Device Sequence Number13313960
Product Code FDT
UDI-Device Identifier08714729993605
UDI-Public(01)08714729993605(17)260601(10)34149577
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model NumberM00542421
Device Catalogue NumberM00542421
Device Lot Number0034149577
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown